# SDR DALA2019111906762

- Difficulty date: November 19, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 49,028 hours, 34,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL COMPARTMENT EMERGENCY FLOOD LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY, B5-260, IAW B717 AMM 33-51 AND WDM 33-51-11. LIGHTS NOW CHECK GOOD. (LP #6532443)
